Skip to Main content Skip to Navigation
Journal articles

Oracle Inequalities for a Group Lasso Procedure Applied to Generalized Linear Models in High Dimension

Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-01980634
Contributor : Fabrice Gamboa <>
Submitted on : Monday, January 14, 2019 - 3:37:28 PM
Last modification on : Thursday, March 5, 2020 - 5:58:54 PM

Identifiers

  • HAL Id : hal-01980634, version 1

Citation

Mélanie Blazère, Jean-Michel Loubes, Fabrice Gamboa. Oracle Inequalities for a Group Lasso Procedure Applied to Generalized Linear Models in High Dimension. IEEE Transactions on Information Theory, Institute of Electrical and Electronics Engineers, 2014, 60 (4), pp.2303-2318. ⟨hal-01980634⟩

Share

Metrics

Record views

72